kindiramin-syrup

KINDIRAMIN SYRUP

Generic Name : Diphenhydramine HCL

Brand Name : Reglan

Trade Name : KINDIRAMIN SYRUP

Therapeutic Class : Anti allergic

Active Ingredients : Each 5 ml Contains Diphenhydramine HCL 10mg

Packaging :  100 ml in Amber Glass Bottle

Registration Number : 531 in 18/10/2016

Note :

*keep out of the reach of children
*keep in room temperature

Back to products

Download File